# SDR QXEA200701130

- Difficulty date: July 10, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 18,262 hours, 26,557 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - NR 1 NACELLE HAS A CRACK IN THE NACELLE SKIN AT THE FORWARD OUTBOARD CUTOUT RADIUS FOR THE FORWARD GEAR DOOR.  REPAIRED IAW RD8/4-54-873.
